# SDR SWAA2022012606369

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 49,512 hours, 23,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E JUST ABOVE PYLON SAIL TAIL; SEAL SUPPORT BRACKET IS CRACKED. / REMOVED DAMAGED SEAL SUPPORT BRACKET INSTALLED NEW SEAL SUPPORT BRACKET ASSY. AS REQUIRED . ALL WORK COMPLETE L/H SEAL SUPORT BRACKET. I.A.W SRM 51-40-02-0G-0; I.P.C 57-50-00-25
